# SDR SIMA20151115004

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 30,633 hours, 26,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN FLASHLIGHT INOPERATIVE.  R & R REAR CABIN FLASHLIGHT IAW AMM SMP.  OPERATIONS CHECKED GOOD.
